I am confused by the wart treatment you describe. Trichloroacetic acid or bichloroacetic acid applications are often used in doctor's office, but there is no standard "acid bath" that patients use themselves. And most provider would not prescribe both "acid" and imiquimod (Aldara) simultaneously. In any case, either of those treatments can cause irritation of the treated tissues that might explain the burning sensation you describe.
However, if the burning consistently appears only with condom use, allergy or chemical irritation due to latex or to lubricant sounds like a good bet. You might want to try non-latex condoms (e.g., polyurethane or natural membrane condoms) and/or change lubricants. Yeast also is possible; I'm not sure how you can be certain that isn't a problem, if you're going only on the basis of symptoms.
In any case, you should not assume you have persisting warts unless that is confirmed by a knowledgeable health care provider. The "uneven texture" you describe isn't necessarily due to HPV, but I cannot judge whether or not you have internal warts. Burning itself generally is not evidence of warts or HPV infection.
Bottom line: Try different condoms and/or lubricants; and if the symptoms persist, see a health care provider. In response to your last question, I recommend against trying to self-diagnose or self-treat possible persisting HPV infection or warts. If cost of care is the issue, you could try your local health department STD clinic or family planning clinic for expert, confidential, low-cost (often free) care.
Good luck-- HHH, MD
umm.... i have a question. ok about a couple of days ago me and my boyfriend was having sex and we had to stop because while he was cumming i stung and he said it hurt to bad to continue .and just recentally i have been worring that i have genitial warts could that cause it. and when we have sex. or should i say after we have sex i have this terrible burning sensation and i sometime have a little spoting? i don't know what to do!